Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 10, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 8, 2013, 6:26 PM MDT for Socorro County, New Mexico. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2013, 6:26 PM MDT (00:26 UTC)
- Expired
- Jul 8, 2013, 8:00 PM MDT
- In force
- 94 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Socorro County, NM
The radar
The Albuquerque radar (KABX), 106 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2910 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
018
WGUS55 KABQ 090026
FFWABQ
NMC053-090200-
/O.NEW.KABQ.FF.W.0010.130709T0026Z-130709T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
626 PM MDT MON JUL 8 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO
* UNTIL 800 PM MDT
* AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR LEMITAR...OR ABOUT 9 MILES
NORTH OF SOCORRO. THE STORM PRODUCING VERY HEAVY RAIN WAS DRIFTING
SOUTH. RADAR HAS ESTIMATED UP TO 2 INCHES OF RAIN HAS FALLEN
BETWEEN SAN ACACIA AND LEMITAR. MUCH OF THE RAIN HAS FALLEN ALONG
AND EAST OF INTERSTATE 25. FLASH FLOODING IS POSSIBLE ALONG
HIGHWAY 408.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3419 10694 3427 10693 3427 10679 3413 10682
3412 10693
$$
342 follow-up statements
727
WGUS75 KABQ 090115
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
715 PM MDT MON JUL 8 2013
NMC053-090200-
/O.CON.KABQ.FF.W.0010.000000T0000Z-130709T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-
715 PM MDT MON JUL 8 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL
SOCORRO COUNTY...
AT 714 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING LIGHT TO MODERATE RAIN NEAR
LEMITAR...OR ABOUT 7 MILES NORTH OF SOCORRO. RADAR HAS INDICATED
MORE THAN 2 INCHES OF RAIN HAS FALLEN MAINLY ALONG AND EAST OF
HIGHWAY 408 WITH THE EARLIER HEAVY RAINS. FLASH FLOODING REMAINS
LIKELY IN THESE AREAS.
LOCATIONS IMPACTED INCLUDE...
SAN ACACIA...
CHAMIZAL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.
&&
LAT...LON 3419 10694 3427 10693 3427 10679 3413 10682
3412 10693
$$
34869
WGUS75 KABQ 090150
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
750 PM MDT MON JUL 8 2013
NMC053-090201-
/O.EXP.KABQ.FF.W.0010.000000T0000Z-130709T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOCORRO-
750 PM MDT MON JUL 8 2013
...FLASH FLOOD WARNING WILL EXPIRE AT 800 PM MDT FOR CENTRAL SOCORRO
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING BETWEEN SAN ACACIA AND LEMITAR...AND THE FLASH FLOOD THREAT
WAS DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT
FOR FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS
BEEN ALLOWED TO EXPIRE.
LAT...LON 3419 10694 3427 10693 3427 10679 3413 10682
3412 10693
$$
34What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 8, 5:34 PM MDT, 52 minutes earlier.
Area forecast discussion, Jul 8, 5:34 PM MDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 534 PM MDT MON JUL 8 2013 .AVIATION... 00Z TAF CYCLE UPPER HIGH TO PERSIST OVER CENTRAL NEW MEXICO THROUGH 09/12Z WITH SFC LOW PRESSURE CENTERED OVER SOUTHEAST CO AND SOUTHWEST KS. TSRA STRETCHED FROM SOUTHWEST TO NORTHEAST OVER NEW MEXICO WILL PERSIST AND MOVE SLOWLY AND SOMEWHAT ERRATICALLY THROUGH 03Z AS THEY SLOWLY DIMINISH...HOWEVER OUTFLOW BOUNDARIES MAY TRIGGER ADDITIONAL STORM DEVELOP THROUGH THE EVENING. GENLY VFR CONDITIONS ALTHOUGH MTS WILL BE BRIEFLY OBSCURED IN THE STRONGER STORMS IN MVFR CIGS/VSBYS SFC WND GUSTS TO 40KT. AFT 06Z SHRA MAY BE ISOLD OVR NRN AND CENTRAL NM AS MID LEVEL MOISTURE PLUME SHIFTS A BIT NORTHWARD. && .DISCUSSION...300 PM MDT MON JUL 8 2013... THE CENTER OF HIGH PRESSURE AT 500 MB IS EXPECTED TO MIGRATE FROM NEAR ALBUQUERQUE THIS AFTERNOON TOWARD THE FOUR CORNERS TUESDAY...THEN EASTWARD ALONG THE NM/CO BORDER WEDNESDAY NIGHT...BEFORE WOBBLING AROUND NE NM AND W KS THURSDAY THROUGH SATURDAY NIGHT. THIS WILL CAUSE THE FAVORED LOCATION FOR THUNDERSTORMS TO SHIFT WITH TIME. THE UPPER HIGH WILL BUILD IN STRENGTH AS IT MIGRATES TOWARD THE FOUR CORNERS TONIGHT THROUGH TUESDAY...AND THIS WILL PROBABLY BEGIN TO CAP SOME OF THE CONVECTION THERE. HOWEVER...THERE WILL BE A NOTICEABLE SHIFT IN THE THUNDERSTORM TRACK ACROSS CENTRAL PARTS OF THE STATE TO MORE OF A NE TO SW DIRECTION BEGINNING THIS EVENING...THEN E TO W BY WEDNESDAY. THIS SHOULD ENABLE STORMS TO SHIFT EASTWARD OFF THE CENTRAL MOUNTAIN CHAIN INTO THE CENTRAL VALLEY AFFECTING ALBUQUERQUE AND POINTS SOUTH BEGINNING TODAY...AS FAR NORTH AS THE SANTA FE AREA BEGINNING TUESDAY...THEN EVEN FARTHER NORTH TO AROUND TAOS WEDNESDAY. OTHERWISE...THE SOUTHWESTERN AND NORTHERN MOUNTAINS WILL CONTINUE TO HAVE THE HIGHEST THUNDERSTORM PROBABILITIES THROUGH MID WEEK. A BACK DOOR COLD FRONT IS PROGGED TO SAG INTO THE NE PLAINS LATE TUESDAY INTO WEDNESDAY...AND IT SHOULD BRING ENOUGH MOISTURE AND LIFT FOR THE NE TO SEE AN UPTICK IN CONVECTIVE COVERAGE. DUE TO THE PROXIMITY OF THE UPPER HIGH...HIGH TEMPERATURES WILL GENERALLY VARY FROM A FEW TO AROUND 10 DEGREES ABOVE NORMAL TUESDAY AND WEDNESDAY...THOUGH WEDNESDAYS READINGS SHOULD BE A BIT COOLER THAN TUESDAYS ACROSS THE NE DUE TO THE BACK DOOR COLD FRONT. WITH THE HIGH PRESSURE SYSTEM AT 500 MB SHIFTED MAINLY NE OF NM THURSDAY THROUGH SATURDAY...A MORE TYPICAL MONSOON PATTERN WILL DEVELOP WITH A MONSOON MOISTURE PLUME EXTENDING NORTHWARD FROM MEXICO ACROSS AZ AND WESTERN NM. TEMPERATURES SHOULD RESPOND TO THE MOISTURE AND PRESSURE PATTERN WITH NEAR AND A LITTLE BELOW NORMAL READINGS ACROSS WESTERN AREAS...AND READINGS AS MUCH AS 8 DEGREES ABOVE NORMAL ALONG NEW MEXICOS EASTERN BORDER. SUNDAY SHOULD SEE AN INCREASE IN CONVECTION AREAWIDE AS A PRONOUNCED EASTERLY WAVE BEGINS TO TRACK SLOWLY WESTWARD FROM SOUTH CENTRAL TX ACROSS SOUTHERN NM AND NORTHERN MEXICO. THE GFS AND ECMWF SEEM TO BE SIGNALING OUR FIRST MONSOON BURST OF THE SEASON SUNDAY THROUGH MONDAY...AND POSSIBLY EVEN TUESDAY IN WESTERN AREAS AS THIS WAVE AND ATTENDANT SUBTROPICAL MOISTURE CROSSES. MODEL DIFFERENCES ARE MAKING IT A BIT DIFFICULT TO PIN DOWN THE MOST LIKELY AREAS FOR HEAVY PRECIPITATION AT THIS TIME...SO STAY TUNED FOR FURTHER UPDATES. 44 && .FIRE WEATHER... CHANCES FOR WETTING RAIN TO CONTINUE WITH SOME CHANGES TOWARD THE END OF THE WEEK AND INTO EARLY NEXT WEEK AS ABOVE NORMAL TEMPERATURES PERSIST. ABOVE NORMAL PWATS CONTINUE OVER THE AREA AND THE ATMOSPHERE IS FORECAST TO UNDERGO VERY LITTLE CHANGE OVER THE NEXT 48HRS. FAIR TO GOOD HUMIDITY RECOVERIES ARE FORECAST WITH SOME EXCELLENT RECOVERIES ABOVE TEN THOUSAND FEET. LIGHT STEERING FLOW MEANS THAT WETTING RAINS ARE A GOOD BET FOR THE AREAS THAT GET RAIN. BY FRIDAY...THE UPPER HIGH WILL HAVE MOVED NORTHEAST OF OUR AREA WITH DRY/WARM AIR UNDERCUTTING IT ACROSS MUCH OF EASTERN AND CENTRAL NM. A MONSOONAL PLUME OF MOISTURE WILL EXTENDED FROM NORTH TO SOUTH ACROSS ARIZONA AND PORTIONS OF WESTERN NEW MEXICO...SO CHANCES FOR WETTING RAIN ON FRIDAY AND SATURDAY WILL FAVOR WESTERN AREAS. EASTERN AREAS WILL EXPERIENCE SOME DRYING WITH MINIMUM RHS TRENDING DOWN TOWARD THE END OF THE WEEK...BUT REMAINING ABOVE CRITICAL THRESHOLDS. BY SUNDAY NIGHT INTO MONDAY...EASTERLY FLOW WILL DEVELOP OVER THE STATE AS THE RIDGE AXIS LIFTS NORTH AND MAKES WAY FOR A CLOSED EASTERLY WAVE MOVING ACROSS TEXAS INTO NORTHERN MEXICO AND SOUTHERN PORTIONS OF NEW MEXICO. THIS WILL LEAD TO AN UPTICK IN CHANCES FOR WETTING RAIN AS ATMOSPHERIC MOISTURE SURGES. THIS UPTICK POTENTIALLY LASTING THROUGH THE MIDDLE OF NEXT WEEK AS THE LATEST ECMWF SOLUTION SHOWS A MORE TRADITIONAL MONSOON PATTERN DEVELOPING WITH THE UPPER HIGH DISPLACED WELL EAST OF THE STATE AND SOUTHERLY FLOW IN THE MID LEVELS OF THE ATMOSPHERE. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 8, 5:22 AM MDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 522 AM MDT MON JUL 8 2013 NMZ501>540-091200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 522 AM MDT MON JUL 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... THUNDERSTORMS OVER THE NORTHERN...WESTERN...AND CENTRAL HIGH COUNTRY MAY PRODUCE LOCAL DOWNPOURS WITH FREQUENT LIGHTNING AND SOME SMALL HAIL. DOWNPOURS ARE POSSIBLE ON THE BURN SCAR AREAS OF CATRON AND LINCOLN COUNTY...AND OVER THE NORTHERN MOUNTAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER... THUNDERSTORMS DEVELOPING EACH DAY OVER THE NORTHERN...WESTERN...AND CENTRAL HIGH COUNTRY MAY PRODUCE LOCAL DOWNPOURS WITH FREQUENT LIGHTNING AND SOME SMALL HAIL. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT MEASURED RAINFALL AMOUNTS...RAINFALL IMPACTS...AND OBSERVED HAIL SIZES THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. SHY
In the hours before
Special weather statement, Jul 8, 1:51 PM MDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
151 PM MDT MON JUL 8 2013
NMZ513-515-082015-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-NORTHERN SANGRE DE CRISTOS
ABOVE 9500 FEET/RED RIVER-
151 PM MDT MON JUL 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN TAOS AND WESTERN
COLFAX COUNTIES THROUGH 215 PM MDT...
AT 151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF ELIZABETHTOWN...OR ABOUT 23
MILES EAST OF QUESTA. THIS STORM WAS NEARLY STATIONARY.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...ELIZABETHTOWN AND EAGLE NEST.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3659 10499 3653 10526 3670 10531 3677 10523
3680 10509
TIME...MOT...LOC 1951Z 344DEG 2KT 3669 10517
34Special weather statement, Jul 8, 2:28 PM MDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 228 PM MDT MON JUL 8 2013 NMZ515-527-082115- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA- 228 PM MDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COLFAX COUNTY THROUGH 315 PM MDT... AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES NORTHEAST OF UTE PARK...OR ABOUT 29 MILES WEST OF RATON...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN COLFAX COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3696 10475 3665 10477 3671 10507 3689 10508 TIME...MOT...LOC 2028Z 285DEG 8KT 3681 10495 CA
Special weather statement, Jul 8, 2:59 PM MDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 259 PM MDT MON JUL 8 2013 NMZ519-521-082130- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-SANDIA/MANZANO MOUNTAINS- 259 PM MDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BERNALILLO COUNTY THROUGH 330 PM MDT... AT 255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CEDAR CREST...OR ABOUT 13 MILES EAST OF ALBUQUERQUE...MOVING WEST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...ALBUQUERQUE...SANDIA HEIGHTS AND CARNUEL. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3499 10649 3519 10654 3522 10631 3504 10627 TIME...MOT...LOC 2100Z 078DEG 7KT 3511 10640 34
Special weather statement, Jul 8, 4:07 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 407 PM MDT MON JUL 8 2013 NMZ512-518-082230- SANTA FE METRO AREA-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 407 PM MDT MON JUL 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA FE COUNTY THROUGH 430 PM MDT... AT 407 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SANTA FE. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. HAIL MAY COVER THE GROUND. AREAS AFFECTED BY THIS STORM INCLUDE...SANTA FE AND GLORIETA. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3553 10573 3545 10605 3571 10609 3576 10588 TIME...MOT...LOC 2207Z 343DEG 2KT 3565 10595 34
Local storm report, Jul 8, 5:02 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
502 PM MDT MON JUL 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLASH FLOOD 2 S SANTA FE 35.65N 105.95W
07/08/2013 SANTA FE NM TRAINED SPOTTER
1 TO 2 FEET OF WATER ON SOME ROADS ON SOUTH SIDE OF
TOWN.
&&
EVENT NUMBER ABQ1301224
CHJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 6:08 PM MDT | Areal Flood Advisory | ABQ | Socorro, Valencia | 112 min |
| Jul 8, 6:22 PM MDT | Areal Flood Advisory | ABQ | Union | 113 min |
| Jul 8, 6:39 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola | 111 min |
| Jul 8, 7:41 PM MDT | Areal Flood Advisory | ABQ | Socorro | 109 min |
| Jul 8, 9:00 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 2 hr |
| Jul 8, 9:03 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
| Jul 8, 9:28 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 92 min |
| Jul 8, 9:34 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jul 8, 9:45 PM MDT | Flash Flood Warning | ABQ | Bernalillo | 90 min |
| Jul 9, 2:23 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 112 min |
| Jul 9, 3:06 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 114 min |
| Jul 9, 3:19 PM MDT | Special Weather Statement | ABQ | Santa Fe | 26 min |
| Jul 9, 3:38 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 112 min |
| Jul 9, 3:58 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 2 hr |
| Jul 9, 4:22 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 83 min |
| Jul 9, 4:34 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 116 min |
| Jul 9, 5:05 PM MDT | Special Weather Statement | ABQ | Bernalillo | 25 min |
| Jul 9, 5:21 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Torrance, Valencia | 114 min |
| Jul 9, 5:25 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 95 min |
| Jul 9, 5:40 PM MDT | Areal Flood Advisory | ABQ | Catron | 110 min |
| Jul 9, 5:52 PM MDT | Areal Flood Advisory | ABQ | Colfax, Harding, Mora, San Miguel | 113 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.